Alert archive / Oregon / Small Craft Advisories in 2017

Small Craft Advisory 64, NWS Medford, OR

June 27, 2017

NWS Medford, OR issued this small craft advisory at Jun 27, 2017, 2:56 PM PDT. It took effect at Jun 27, 2017, 11:00 PM PDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2017, 2:56 PM PDT (21:56 UTC)
In effect from
Jun 27, 2017, 11:00 PM PDT
Expired
Jun 29, 2017, 11:00 PM PDT
In force
48 hr
Issued by
NWS Medford, OR

The text

As transmitted.

023 
WHUS76 KMFR 272156
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
256 PM PDT TUE JUN 27 2017

...GUSTY NORTHERLIES AND HIGH SEAS THROUGH WEDNESDAY...

.NORTH WINDS WILL INCREASE AND SEAS WILL STEEPEN THROUGH WEDNESDAY 
EVENING AS HIGH PRESSURE REBUILDS OFFSHORE AND THE THERMAL TROUGH 
DEEPENS OVER CALIFORNIA. WARNING LEVEL SEAS ARE EXPECTED TO DEVELOP 
OVER A PORTION OF THE AREA SOUTH OF CAPE SEBASTIAN AND BEYOND 10 NM 
FROM SHORE WEDNESDAY INTO THURSDAY. NORTHERLY GALES ARE POSSIBLE 
SOUTH OF CAPE BLANCO THIS WEEKEND AS COOLER AIR PUSHES SOUTHEASTWARD 
FROM THE GULF OF ALASKA.

PZZ356-281100-
/O.CAN.KMFR.SC.Y.0063.000000T0000Z-170629T1800Z/
/O.EXB.KMFR.SW.Y.0067.170628T0600Z-170628T1800Z/
/O.UPG.KMFR.SE.A.0013.170628T1800Z-170629T1800Z/
/O.NEW.KMFR.SW.Y.0068.170629T1200Z-170630T0600Z/
/O.NEW.KMFR.SC.Y.0064.170628T0600Z-170629T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
256 PM PDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT TO 11 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
THURSDAY.  

* WINDS: NORTH 25 TO 30 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK 
  EARLY WEDNESDAY EVENING.

* SEAS: STEEP FROM THE NORTH AT 7 FEET THROUGH WEDNESDAY MORNING,
  THEN BUILDING FURTHER TO A VERY STEEP 7 TO 9 FEET WEDNESDAY 
  AFTERNOON THROUGH THURSDAY MORNING. PEAK SEAS WEDNESDAY EVENING 
  SOUTH OF GOLD BEACH AND BEYOND 5NM. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-281100-
/O.UPG.KMFR.SC.Y.0063.000000T0000Z-170629T1800Z/
/O.NEW.KMFR.SE.W.0046.170628T1800Z-170629T1200Z/
/O.EXB.KMFR.SW.Y.0067.170628T0600Z-170630T0600Z/
/O.UPG.KMFR.SE.A.0013.170628T1800Z-170629T1800Z/
/O.NEW.KMFR.SC.Y.0064.170628T0600Z-170630T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
256 PM PDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT TO 11 PM THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM 
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM
PDT THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT TO 11 PM PDT 
THURSDAY. 

* WINDS: NORTH 25 TO 30 KT WITH GUSTS 30 TO 35 KT, STRONGEST IN
  THE EVENING HOURS. THE STRONGEST WINDS WILL BE WEDNESDAY EVENING
  IN AN AREA SOUTH OF PORT ORFORD AND 10 TO 25NM FROM SHORE.

* SEAS: PRIMARILY STEEP FROM THE NORTH AT 7 TO 9 FEET THROUGH
  WEDNESDAY MORNING, THEN BUILDING FURTHER TO A STEEP TO VERY
  STEEP 7 TO 11 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING.
  THE AREA OF HIGHEST SEAS MATCHES THE AREA OF STRONGEST WINDS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA 
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD 
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL 
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN 
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-281100-
/O.EXT.KMFR.SW.Y.0067.170628T0600Z-170630T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
256 PM PDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS TONIGHT TO 11 PM PDT 
THURSDAY...

* SEAS: STEEP FROM THE NORTH AT 6 TO 7 FEET.

* AREAS AFFECTED: MAINLY BEYOND 5 NAUTICAL MILES FROM THE COAST 
  AND IN THE VICINITY OF CAPE BLANCO THROUGH WEDNESDAY MORNING, 
  THEN EXPANDING COASTWARD WEDNESDAY INTO THURSDAY. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
455 
WHUS76 KMFR 281124
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
424 AM PDT WED JUN 28 2017

...GUSTY NORTHERLIES AND HIGH SEAS THROUGH WEDNESDAY...

.NORTH WINDS WILL INCREASE AND SEAS WILL STEEPEN THROUGH
THIS EVENING AS HIGH PRESSURE OFFSHORE BUILDS AND A THERMAL 
TROUGH OVER CALIFORNIA DEEPENS. WARNING LEVEL SEAS ARE EXPECTED 
TO DEVELOP OVER A PORTION OF THE AREA SOUTH OF CAPE SEBASTIAN AND 
BEYOND 10 NM FROM SHORE LATE THIS MORNING INTO THURSDAY. 
NORTHERLY GALES ARE POSSIBLE SOUTH OF CAPE BLANCO SUNDAY INTO
EARLY NEXT WEEK AS COOLER AIR PUSHES SOUTHEASTWARD FROM THE GULF 
OF ALASKA.


PZZ356-290030-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170629T1200Z/
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170628T1800Z/
/O.EXA.KMFR.SE.W.0046.170628T1800Z-170629T1200Z/
/O.CON.KMFR.SW.Y.0068.170629T1200Z-170630T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
424 AM PDT WED JUN 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
5 AM PDT THURSDAY...

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK
  EARLY THIS EVENING. BUT, IMPROVEMENT DURING THE REMAINDER OF THE
  WEEK WILL BE SLIGHT THEN WINDS ARE LIKELY TO STRENGTHEN AGAIN
  EARLY NEXT WEEK. 

* SEAS: STEEP FROM THE NORTH AT 6 TO 7 FEET, BUILDING TO A VERY
  STEEP 7 TO 9 FEET LATE THIS MORNING INTO THURSDAY MORNING. SEAS
  WILL THEN DIMINISH SLIGHTLY AND RETURN TO A STEEP 6 TO 7 FEET 
  FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN BEYOND 5 NM FROM SHORE.
  SEAS WILL BE VERY STEEP IN THAT AREA LATE THIS MORNING INTO
  EARLY THURSDAY MORNING...OTHERWISE STEEP THROUGH EARLY THURSDAY
  MORNING AND POSSIBLY THROUGH THE REMAINDER OF THE WEEK. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-290030-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T0600Z/
/O.CON.KMFR.SE.W.0046.170628T1800Z-170629T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
424 AM PDT WED JUN 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 5 AM PDT THURSDAY...

* WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK 
  EARLY THIS EVENING. BUT, IMPROVEMENT DURING THE REMAINDER OF THE
  WEEK WILL BE SLIGHT THEN WINDS ARE LIKELY TO STRENGTHEN AGAIN 
  EARLY NEXT WEEK. 

* SEAS: STEEP FROM THE NORTH AT 6 TO 8 FEET, BUILDING TO A VERY
  STEEP 8 TO 10 FEET LATE THIS MORNING INTO THURSDAY MORNING. SEAS
  WILL THEN DIMINISH SLIGHTLY AND RETURN TO A STEEP 6 TO 8 FEET 
  FROM THURSDAY MORNING THROUGH THURSDAY EVENING.

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN OUT TO 40 NM FROM SHORE.
  SEAS WILL BE VERY STEEP IN THAT AREA LATE THIS MORNING INTO
  EARLY THURSDAY MORNING...OTHERWISE STEEP THROUGH EARLY THURSDAY
  MORNING AND POSSIBLY THROUGH THE REMAINDER OF THE WEEK. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-290030-
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
424 AM PDT WED JUN 28 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THURSDAY...

* SEAS: STEEP FROM THE NORTH AT 6 TO 7 FEET THROUGH THURSDAY
  EVENING.

* AREAS AFFECTED: MAINLY BEYOND 5 NM FROM THE COAST THROUGH THIS
  MORNING, THEN EXPANDING COASTWARD THIS AFTERNOON INTO THURSDAY
  MORNING. CONDITIONS WILL THEN IMPROVE SLIGHTLY BUT WITH STEEP
  SEAS PERSISTING BEYOND 5 NM FROM SHORE THROUGH THURSDAY EVENING. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
443 
WHUS76 KMFR 282203
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
303 PM PDT WED JUN 28 2017

PZZ356-291115-
/O.CAN.KMFR.SE.W.0046.000000T0000Z-170629T1200Z/
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170629T1200Z/
/O.EXT.KMFR.SW.Y.0068.170629T1200Z-170630T1500Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
303 PM PDT WED JUN 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
5 AM THURSDAY TO 8 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK
  EARLY THIS EVENING AND EASE THURSDAY NIGHT. WINDS ARE LIKELY TO
  STRENGTHEN AGAIN EARLY NEXT WEEK. 

* SEAS: STEEP FROM THE NORTH AT 7 TO 9 FEET TONIGHT SOUTH OF GOLD
  BEACH.  

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN BEYOND 5 NM FROM SHORE.  

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A 
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-291115-
/O.EXT.KMFR.SW.Y.0067.000000T0000Z-170630T1500Z/
/O.CON.KMFR.SE.W.0046.000000T0000Z-170629T1200Z/
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
303 PM PDT WED JUN 28 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK
  EARLY THIS EVENING AND EASE THURSDAY NIGHT. WINDS ARE LIKELY TO
  STRENGTHEN AGAIN EARLY NEXT WEEK. 

* SEAS: STEEP FROM THE NORTH AT 6 TO 8 FEET, BUILDING TO A VERY 
  STEEP 8 TO 10 FEET LATE THIS MORNING INTO THURSDAY MORNING. 
  SEAS WILL THEN DIMINISH SLIGHTLY AND RETURN TO A STEEP 6 TO 8 
  FEET FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN 10 TO 40NM OUT FROM
  SHORE.  

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-291115-
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
303 PM PDT WED JUN 28 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THURSDAY...

* SEAS: STEEP FROM THE NORTH AT 6 TO 7 FEET THROUGH THURSDAY 
  EVENING. 

* AREAS AFFECTED: MAINLY BEYOND 5 NM FROM THE COAST AND SOUTH OF
  REEDSPORT.  

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

JBL

HTTP://WWW.WEATHER.GOV/MEDFORD
055 
WHUS76 KMFR 290933
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
233 AM PDT THU JUN 29 2017

PZZ376-292245-
/O.CON.KMFR.SE.W.0046.000000T0000Z-170629T1200Z/
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T1500Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
233 AM PDT THU JUN 29 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING...

* WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK
  EARLY THIS EVENING AND EASE LATER TONIGHT. 

* SEAS: STEEP FROM THE NORTH AT 6 TO 8 FEET, BUILDING TO A VERY
  STEEP 8 TO 10 FEET LATE TODAY. SEAS WILL DIMINISH FRIDAY
  MORNING.  

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN 5 TO 40NM OUT FROM 
  SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-292245-
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.CON.KMFR.SW.Y.0068.170629T1200Z-170630T1500Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
233 AM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK
  EARLY THIS EVENING AND EASE LATE TONIGHT. 

* SEAS: STEEP FROM THE NORTH AT 7 TO 9 FEET TONIGHT SOUTH OF CAPE
  BLANCO. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS 
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN BEYOND 5 NM FROM 
  SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-292245-
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
233 AM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING...

* SEAS: STEEP FROM THE NORTH AT 6 TO 7 FEET THROUGH THIS EVENING.
  
* AREAS AFFECTED: MAINLY BEYOND 10 NM FROM THE COAST. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
616 
WHUS76 KMFR 291536
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
836 AM PDT THU JUN 29 2017

PZZ356-300445-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.CON.KMFR.SW.Y.0068.000000T0000Z-170630T1500Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
836 AM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK 
  EARLY THIS EVENING AND EASE LATE TONIGHT. 

* SEAS: STEEP WIND DRIVEN AT 7 TO 9 FEET TONIGHT SOUTH OF CAPE 
  BLANCO. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS 
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN BEYOND 5 NM FROM 
  SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-300445-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T1500Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
836 AM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK 
  EARLY THIS EVENING AND EASE LATER TONIGHT. 

* SEAS: STEEP WIND DRIVEN 6 TO 8 FEET, BUILDING TO VERY STEEP 8 
  TO 10 FEET LATE TODAY. SEAS WILL DIMINISH FRIDAY MORNING. 

* AREAS AFFECTED: WINDS WILL BE STRONGEST AND SHORT PERIOD SEAS 
  WILL BE HIGHEST SOUTH OF CAPE SEBASTIAN 5 TO 40NM OUT FROM 
  SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT, OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-300445-
/O.CON.KMFR.SW.Y.0067.000000T0000Z-170630T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
836 AM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING...

* SEAS: STEEP WIND DRIVEN AT 6 TO 7 FEET THROUGH THIS EVENING.

* AREAS AFFECTED: MAINLY BEYOND 10 NM FROM THE COAST.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
342 
WHUS76 KMFR 292130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 PM PDT THU JUN 29 2017


PZZ356-301030-
/O.CAN.KMFR.SW.Y.0068.000000T0000Z-170630T1500Z/
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.NEW.KMFR.SW.Y.0069.170630T0600Z-170630T1500Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
230 PM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM
THIS EVENING TO 8 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 8 AM PDT FRIDAY. 

* WINDS: NORTH 15 TO 25 KT GUSTING TO 35 KT. WINDS WILL PEAK 
  EARLY THIS EVENING AND EASE LATE TONIGHT. 

* SEAS: STEEP WIND DRIVEN AT 7 TO 9 FEET SOUTH OF CAPE
  BLANCO...TRANSITIONING TO MIXED SEAS WITH FRESH SWELL AND WIND
  WAVES OF 5 TO 6 FEET LATE TONIGHT. 

* AREAS AFFECTED: HIGHEST WINDS AND SEAS SOUTH OF PORT ORFORD
  BEYOND 5 NM OFFSHORE.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-301030-
/O.CAN.KMFR.SW.Y.0067.000000T0000Z-170630T1500Z/
/O.CON.KMFR.SC.Y.0064.000000T0000Z-170630T0600Z/
/O.NEW.KMFR.SW.Y.0069.170630T0600Z-170630T1500Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 PM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM
THIS EVENING TO 8 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 8 AM PDT FRIDAY. 

* WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. WINDS WILL PEAK 
  EARLY THIS EVENING AND EASE LATER TONIGHT. 

* SEAS: STEEP WIND DRIVEN 6 TO 8 FEET...TRANSITIONING TO MIXED
  SEAS WITH FRESH SWELL LATE TONIGHT.

* AREAS AFFECTED: SOUTH OF PORT ORFORD BEYOND 10 NM FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTPS://WWW.WRH.NOAA.GOV/MFR/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-292230-
/O.CAN.KMFR.SW.Y.0067.000000T0000Z-170630T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
230 PM PDT THU JUN 29 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. 

WINDS AND SEAS WILL REMAIN MODERATE...BUT BELOW HAZARD CRITERIA
THROUGH THIS EVENING...AND DIMINISH EARLY FRIDAY MORNING.

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:51 PM PDT, 5 minutes earlier.

Area forecast discussion, Jun 27, 2:51 PM PDT, 5 minutes before
Area Forecast Discussion
National Weather Service Medford OR
251 PM PDT Tue Jun 27 2017

.SHORT TERM...Nice thick marine layer is making for a slow burnoff
of clouds in Coos and western Douglas Counties this afternoon.
Otherwise, just some popcorn cumulus in the north half of Klamath
and Lake Counties this afternoon. Not expecting these cumulus to
do much more building before the sun sets and they quickly
dissipate. Tomorrow looks like a carbon copy of today with the
thick marine layer allowing a low overcast to redevelop over Coos,
most of Douglas, and a good portion of Josephine counties in the
morning. Clear skies for all other inland locations. Afternoon
highs again similar to today.

The westerly flow aloft continues on Thursday with a ridge
building over the eastern Pacific. Still a decent marine layer for
the west side valleys Thursday morning but it will be more shallow
by some 500 to 1000 feet. Thus, it may have a tough time getting
into Josephine county but have gone ahead and put some morning
cloudiness there. The overall airmass begins to warm so inland
areas not affected by the marine layer should see highs around 5
degrees warmer than on Wednesday.

.LONG TERM...Friday through Tuesday...A slow eastward progression
of ridge on Friday and Saturday followed by more westerly
flow Sunday through Tuesday. The ridge axis is over the I-5
corridor on Friday along with the thermal trough so Friday would
theoretically be the warmest day. However, models hint at Sunday
being warmest. There is only 2 to 4 degrees of difference from
Friday through Sunday so not really a big deal. The airmass
remains dry and stable. Afternoon humidities drop to below 20
percent east of the Cascades and to between 20 and 25 percent west
of the Cascades so fuels will continue to dry out.

&&

.AVIATION...27/18Z TAF CYCLE...
MVFR ceilings will erode to near the beaches this afternoon. MVFR
ceilings will then develop and spread inland after dark across the
Umpqua Basin and near the coast. By early Wednesday morning there
should be similar conditions to this morning with IFR/MVFR ceilings
and visibilities at the coast and across the inland valleys of
Douglas and Josephine counties. Elsewhere, VFR conditions will
continue except for brief IFR conditions at KLMT between 11z and 14z
Wednesday.

&&

.MARINE...Updated 300 PM Tuesday, 27 June 2017...
North winds will increase and seas will steepen through Wednesday
evening as high pressure rebuilds offshore and the thermal trough
deepens over California. Warning level seas are expected to develop
over a portion of the area south of Cape Sebastian and beyond 10 nm
from shore Wednesday into Thursday. Northerly gales are possible
south of Cape Blanco this weekend as cooler air pushes southeastward
from the Gulf of Alaska. BTL/JBL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Small Craft Advisory from 11 PM this evening to 5 AM PDT
     Thursday for PZZ356.
     Small Craft Advisory for hazardous seas from 11 PM this evening
     to 11 AM PDT Wednesday for PZZ356.
     Small Craft Advisory for hazardous seas from 5 AM to 11 PM PDT
     Thursday for PZZ356.
     Small Craft Advisory for hazardous seas from 11 PM this evening
     to 11 PM PDT Thursday for PZZ350-370-376.
     Small Craft Advisory from 11 PM this evening to 11 PM PDT
     Thursday for PZZ376.
     Hazardous Seas Warning from 11 AM Wednesday to 5 AM PDT Thursday
     for PZZ376.

KRS/KRS/JBL

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:40 PM PDTSevere Thunderstorm WarningMFRKlamath50 min
Jun 26, 8:30 PM PDTSpecial Weather StatementMFR45 min
Jun 26, 9:21 PM PDTSpecial Weather StatementMFR24 min
Jun 27, 2:56 PM PDTHazardous Seas WarningMFR38 hr
Jun 27, 2:56 PM PDTSmall Craft Advisory for Hazardous SeasMFR48 hr

Nearby

Small Craft Advisories in Oregon, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.